# SDR DL72W961258

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5240 · Service Doors
- Part: Hinge Cutout
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, L-2 DOOR UPPER HINGE CUTOUT CRACKED.  REPAIRED PER SRM 52-40-2.
